Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 255, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Nov 17, 2009, 9:53 AM CST for Jefferson County, Saint Louis County, Missouri. It took effect at Nov 17, 2009, 5:36 PM CST. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2009, 9:53 AM CST (15:53 UTC)
- In effect from
- Nov 17, 2009, 5:36 PM CST
- Expired
- Nov 23, 2009, 8:18 AM CST
- In force
- 6 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 32 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River at Arnold (ARNM7).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 35 ft
- Major stage
- 38 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07019300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 171553
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
953 AM CST TUE NOV 17 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MERAMEC RIVER NEAR ...ARNOLD AFFECTING JEFFERSON AND
ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCH RAINFALL IN PAST
24 HOURS AND 0.25 IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-181553-
/O.NEW.KLSX.FL.W.0255.091117T2336Z-091124T1300Z/
/ARNM7.1.ER.091117T2336Z.091121T0000Z.091123T1300Z.NO/
953 AM CST TUE NOV 17 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MERAMEC RIVER NEAR ARNOLD.
* FROM THIS AFTERNOON TO MONDAY NOVEMBER 23RD.
* AT 8:45 AM TUESDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THIS AFTERNOON
AND CONTINUE TO RISE TO NEAR 27.0 FEET FRIDAY EVENING AND FALL
BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS
SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
HEIGHT.
* IMPACT...AT 23.5 FEET...THE BOAT RAMP AND FISHING BANK AT ARNOLD
CITY PARK IS FLOODED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/18 11/19 11/20 11/21 11/22
MERAMEC RIVER
ARNOLD 24 21.47 25.5 26.5 26.9 27.0 26.213 follow-up statements
000
WGUS83 KLSX 180221
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
821 PM CST TUE NOV 17 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 3.00 INCHES OF PRECIPITATION
RECEIVED OVER THE PAST FEW DAYS...WITH LESS THAN 0.25 INCH EXPECTED DURING
THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-190221-
/O.EXT.KLSX.FL.W.0255.000000T0000Z-091123T2230Z/
/ARNM7.1.ER.091118T0720Z.091120T1200Z.091122T2230Z.NO/
821 PM CST TUE NOV 17 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD.
* AT 7:45 PM TUESDAY THE STAGE WAS 23.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT WEDNESDAY
CONTINUE TO RISE TO NEAR 27.1 FEET BY FRIDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS
SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
HEIGHT.
* IMPACT...AT 23.5 FEET...THE BOAT RAMP AND FISHING BANK AT ARNOLD
CITY PARK IS FLOODED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/18 11/19 11/20 11/21 11/22
MERAMEC RIVER
ARNOLD 24 23.21 24.7 26.3 27.1 26.6 24.8000
WGUS83 KLSX 181553
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
953 AM CST WED NOV 18 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MERAMEC RIVER NEAR ...ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THERE IS NO SIGINIFICANT PRECIPITATION EXPECTED IN THE NEXT 24 HOURS.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-191553-
/O.NEW.KLSX.FL.W.0259.091118T1553Z-091119T1832Z/
/BYRM7.1.ER.091118T0818Z.091118T1400Z.091118T1832Z.NO/
953 AM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* THIS MORNING STAGE WAS NEAR 16.2 FEET
* AT 8:45 AM WEDNESDAY THE STAGE WAS 16.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
$$
MOC099-189-191552-
/O.EXT.KLSX.FL.W.0255.000000T0000Z-091124T0224Z/
/ARNM7.1.ER.091118T1010Z.091120T1800Z.091123T0224Z.NO/
953 AM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD.
* AT 8:45 AM WEDNESDAY THE STAGE WAS 24.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 27.7 FEET FRIDAY AFTERNOON
AND FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS
SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
HEIGHT.
* IMPACT...AT 23.5 FEET...THE BOAT RAMP AND FISHING BANK AT ARNOLD
CITY PARK IS FLOODED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/19 11/20 11/21 11/22 11/23
BIG RIVER
BYRNESVILLE 16 16.19 12.6 10.3 8.3 7.5 6.9
MERAMEC RIVER
ARNOLD 24 24.41 26.7 27.6 26.9 25.0 23.3000
WGUS83 KLSX 181558
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CST WED NOV 18 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MERAMEC RIVER NEAR ...ARNOLD
BIG RIVER NEAR ...BYRNESVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THERE IS NO SIGINIFICANT PRECIPITATION EXPECTED IN THE NEXT 24 HOURS.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-191553-
/O.NEW.KLSX.FL.W.0259.091118T1558Z-091119T1832Z/
/BYRM7.1.ER.091118T0818Z.091118T1400Z.091118T1832Z.NO/
958 AM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* THIS MORNING STAGE WAS NEAR 16.2 FEET
* AT 8:45 AM WEDNESDAY THE STAGE WAS 16.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
$$
MOC099-189-191552-
/O.EXT.KLSX.FL.W.0255.000000T0000Z-091124T0224Z/
/ARNM7.1.ER.091118T1010Z.091120T1800Z.091123T0224Z.NO/
958 AM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD.
* AT 8:45 AM WEDNESDAY THE STAGE WAS 24.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 27.7 FEET FRIDAY AFTERNOON
AND FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS
SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
HEIGHT.
* IMPACT...AT 23.5 FEET...THE BOAT RAMP AND FISHING BANK AT ARNOLD
CITY PARK IS FLOODED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/19 11/20 11/21 11/22 11/23
BIG RIVER
BYRNESVILLE 16 16.19 12.6 10.3 8.3 7.5 6.9
MERAMEC RIVER
ARNOLD 24 24.41 26.7 27.6 26.9 25.0 23.3000
WGUS83 KLSX 190132
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
732 PM CST WED NOV 18 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2.00 TO 3.00 INCHES OF PRECIPITATION
THE PAST SEVERAL DAYS AND NO ADDITIONAL SIGNIFICANT PRECIPITATION
EXPECTED...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-200132-
/O.CON.KLSX.FL.W.0255.000000T0000Z-091124T0224Z/
/ARNM7.1.ER.091118T1010Z.091120T1800Z.091123T0224Z.NO/
732 PM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD.
* AT 6:45 PM WEDNESDAY THE STAGE WAS 25.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.7 FEET BY
FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY EVENING.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS
SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/19 11/20 11/21 11/22 11/23
MERAMEC RIVER
ARNOLD 24 25.20 26.7 27.6 26.9 25.0 23.3000
WGUS83 KLSX 191502
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
902 AM CST THU NOV 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MERAMEC RIVER...
NEAR ARNOLD...AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 2 INCHES OF PRECIPITATION
OVER THE LAST SEVERAL DAYS AND BACK WATER EFFECTS FROM THE MISSISSIPPI
RIVER WITH LITTLE SIGNIFICANT PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-201502-
/O.EXT.KLSX.FL.W.0255.000000T0000Z-091124T2247Z/
/ARNM7.1.ER.091118T1010Z.091121T0000Z.091123T2247Z.NO/
902 AM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL TUESDAY AFTERNOON.
* AT 7:45 AM THURSDAY THE STAGE WAS 26.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.4 FEET BY FRIDAY EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/20 11/21 11/22 11/23 11/24
MERAMEC RIVER
ARNOLD 24 26.09 27.2 27.3 26.3 24.8 22.9000
WGUS83 KLSX 200128
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
728 PM CST THU NOV 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 2 INCHES OF PRECIPITATION
OVER THE LAST SEVERAL DAYS AND BACK WATER EFFECTS FROM THE MISSISSIPPI
RIVER WITH NO ADDITIONAL PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-210128-
/O.CON.KLSX.FL.W.0255.000000T0000Z-091124T2247Z/
/ARNM7.1.ER.091118T1010Z.091121T0000Z.091123T2247Z.NO/
728 PM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD.
* AT 6:45 PM THURSDAY THE STAGE WAS 26.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.4 FEET BY
FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY
AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/20 11/21 11/22 11/23 11/24
MERAMEC RIVER
ARNOLD 24 26.62 27.2 27.3 26.3 24.8 22.9000
WGUS83 KLSX 201524
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 AM CST FRI NOV 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MERAMEC RIVER...
NEAR ARNOLD...AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 2 INCHES OF PRECIPITATION
OVER THE LAST SEVERAL DAYS IN COMBINATION WITH BACK WATER EFFECTS FROM
THE MISSISSIPPI RIVER WITH LITTLE SIGNIFICANT PRECIPITATION FORECAST
IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-211524-
/O.EXT.KLSX.FL.W.0255.000000T0000Z-091124T2100Z/
/ARNM7.1.ER.091118T1010Z.091121T0000Z.091123T2100Z.NO/
924 AM CST FRI NOV 20 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL TUESDAY AFTERNOON.
* AT 8:45 AM FRIDAY THE STAGE WAS 27.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 27.3 FEET BY THIS EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS
SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/21 11/22 11/23 11/24 11/25
MERAMEC RIVER
ARNOLD 24 27.12 27.2 26.2 24.7 22.9 20.7000
WGUS83 KLSX 210036
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
635 PM CST FRI NOV 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF HEAVY PRECIPITATION RECEIVED DURING
THE LATTER PART OF THE WEEKEND AND EARLY THIS WEEK...AND ASSOCIATED
MISSISSIPPI RIVER BACKWATER EFFECTS...WITH NO ADDITIONAL PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-220035-
/O.EXT.KLSX.FL.W.0255.000000T0000Z-091124T1047Z/
/ARNM7.1.ER.091118T1010Z.091121T0600Z.091123T1047Z.NO/
635 PM CST FRI NOV 20 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD.
* AT 5:45 PM FRIDAY THE STAGE WAS 27.3 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/21 11/22 11/23 11/24 11/25
MERAMEC RIVER
ARNOLD 24 27.27 27.2 25.9 23.9 21.9 19.9000
WGUS83 KLSX 211640
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1040 AM CST SAT NOV 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MERAMEC RIVER...
NEAR ARNOLD....AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RUNOFF ASSOCIATED WITH HEAVY
RAINS DURING THE MID PORTION OF NOVEMBER WITH NO SIGNIFICANT PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-221640-
/O.EXT.KLSX.FL.W.0255.000000T0000Z-091124T0700Z/
/ARNM7.1.ER.091118T1010Z.091121T0500Z.091123T0700Z.NO/
1040 AM CST SAT NOV 21 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL AFTER MIDNIGHT TUESDAY.
* AT 9:45 AM SATURDAY THE STAGE WAS 27.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY MONDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/22 11/23 11/24 11/25 11/26
MERAMEC RIVER
ARNOLD 24 27.05 25.7 23.5 21.1 18.9 17.0000
WGUS83 KLSX 220119
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
719 PM CST SAT NOV 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF HEAVY PRECIPITATION RECEIVED LAST
WEEKEND AND EARLIER THIS WEEK...WITH NO ADDITIONAL PRECIPITATION
EXPECTED OVER THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-230119-
/O.CON.KLSX.FL.W.0255.000000T0000Z-091124T0700Z/
/ARNM7.1.ER.091118T1010Z.091121T0500Z.091123T0700Z.NO/
719 PM CST SAT NOV 21 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD.
* AT 6:45 PM SATURDAY THE STAGE WAS 26.7 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY MONDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/22 11/23 11/24 11/25 11/26
MERAMEC RIVER
ARNOLD 24 26.66 25.7 23.5 21.1 18.9 17.0000
WGUS83 KLSX 221721
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1121 AM CST SUN NOV 22 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MERAMEC RIVER NEAR ARNOLD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF BACKWATER FROM THE MISSISSIPPI
RIVER.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-231721-
/O.EXT.KLSX.FL.W.0255.000000T0000Z-091124T0900Z/
/ARNM7.1.ER.091118T1010Z.091121T0500Z.091123T0900Z.NO/
1121 AM CST SUN NOV 22 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD.
* AT 10:45 AM SUNDAY THE STAGE WAS 25.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD
FALL BELOW FLOOD STAGE EARLY MONDAY MORNING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT
THIS HEIGHT.
* IMPACT...AT 23.5 FEET...THE BOAT RAMP AND FISHING BANK AT ARNOLD
CITY PARK IS FLOODS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/23 11/24 11/25 11/26 11/27
MERAMEC RIVER
ARNOLD 24 25.62 23.7 21.1 18.4 16.5 15.3000
WGUS83 KLSX 230117
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
717 PM CST SUN NOV 22 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF BACKWATER FROM THE MISSISSIPPI
RIVER.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-240117-
/O.EXT.KLSX.FL.W.0255.000000T0000Z-091124T1000Z/
/ARNM7.1.ER.091118T1010Z.091121T0500Z.091123T1000Z.NO/
717 PM CST SUN NOV 22 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD.
* AT 6:45 PM SUNDAY THE STAGE WAS 24.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY MONDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/23 11/24 11/25 11/26 11/27
MERAMEC RIVER
ARNOLD 24 24.87 23.8 21.0 18.8 17.2 15.6000
WGUS83 KLSX 231418
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
818 AM CST MON NOV 23 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER NEAR ARNOLD
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-231448-
/O.CAN.KLSX.FL.W.0255.000000T0000Z-091124T1000Z/
/ARNM7.1.ER.091118T1010Z.091121T0500Z.091123T0900Z.NO/
818 AM CST MON NOV 23 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MERAMEC RIVER NEAR ARNOLD.
* AT 7:45 AM MONDAY THE STAGE WAS 23.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 3 AM MONDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 15
FEET BY FRIDAY.
* IMPACT...AT 23.5 FEET...THE BOAT RAMP AND FISHING BANK AT ARNOLD
CITY PARK FLOODS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/24 11/25 11/26 11/27 11/28
MERAMEC RIVER
ARNOLD 24.0 23.46 20.8 18.6 16.8 15.3 14.2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 17, 5:18 AM CST, 4 hours 35 minutes earlier.
Area forecast discussion, Nov 17, 5:18 AM CST, 4 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 518 AM CST TUE NOV 17 2009 .DISCUSSION... /447 AM CST TUE NOV 17 2009/ 09Z SFC ANALYSIS SHOWED SFC LOW OVER FAR SRN TIP OF IL. RAINFALL OVER NERN HALF OF CWA FM WARM CONVEYOR BELT HAS PUSHED N INTO CENTRAL IL EARLY THIS MORNING...ENDING THE MODERATE TO HEAVY RAINFALL THREAT. WITH ONLY LIGHT RAIN AND DRIZZLE EXPECTED TODAY...HAVE CANCELLED THE REMAINDER OF THE FLOOD WATCH. ECMWF/UNMET/GFS/GEM IN GOOD AGREEMENT THAT CUTOFF H5 LOW WILL DEEPEN SLIGHTLY AND CONTINUE PROGRESSING SLOWLY EWD TODAY AS SFC LOW OVER FAR SRN IL BEGINS WRAPPING BACK NWWD UNDER THE UPR LOW...RESULTING IN A NEARLY STACKED SYSTEM OVERHEAD BY 06Z WED. WITH COLD POCKET OVERHEAD AND VORT LOBES ROTATING AROUND THE SYS...CLOUDS AND PDS OF LGT RAIN EXPECTED TO PERSIST THROUGH WED NIGHT. PRECIP CHCS DIMINISH ON THU AS STACKED SYS MOVES AWAY FM THE REGION AND REJOINS THE WESTERLIES IN RESPONSE TO APCHG TROF WHICH IS FCST TO REACH THE WEST COAST ON WED MORNING. WHILE TRENDS REMAIN THE SAME...TIMING IS APPROX 24 HRS SLOWER THAN PREV MODEL RUNS. MODELS DEPICT AN ACTIVE PATTN FOR THE BISTATE REGION LATE THIS WEEK AND EARLY NEXT WEEK BUT CONTINUE TO DIFFER ON DETAILS OF HOW THE NEXT TWO TROFS EVOLVE AFTER MOVING OUT OF THE ROCKIES. GIVEN RUN TO RUN VARIABILITY...OPTED TO MAINTAIN GOING SCHC POPS ON FRI AFTN AND FRI NIGHT FOR THE FIRST OF NEXT TWO TROFS. AS FOR TEMPS...FEW DIURNAL CHGS EXPECTED FOR THE NEXT FEW DAYS UNDER PERSISTENT CLOUDS...PDS OF LGT RAIN...LTL SFC AIR MASS CHG...AND FALLING OR STEADY H85/H92 TEMPS UNTIL THE UPR LOW MOVES AWAY FM THE REGION. KANOFSKY && .AVIATION... /516 AM CST TUE NOV 17 2009/ FOR THE 12Z TAFS... IFR/LIFR CONDITIONS EXPECTED TO CONTINUE THROUGH FORECAST PERIOD AS UPPER LOW DOMINATES THE SENSIBLE WEATHER ACROSS THE REGION. HAVE SHOWERS IN FORECAST FOR TODAY...WITH DRIZZLE TONIGHT. CVKING && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Nov 17, 3:48 AM CST, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 348 AM CST TUE NOV 17 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 348 AM CST TUE NOV 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT LOCAL STREAMS AND CREEKS WILL CONTINUE TO RESPOND TO RUNOFF FROM RECENT MODERATE TO HEAVY RAINFALL. MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE ILLINOIS RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE ILLINOIS RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT RAINFALL TOTALS OF OVER AN INCH. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 7:27 PM CST | Areal Flood Advisory | LSX | Audrain, Callaway, Franklin, Gasconade, Jefferson, Knox and 13 more | 7 hr |
| Nov 16, 8:07 PM CST | River Flood Warning | LSX | Lewis | 4 days |
| Nov 16, 8:07 PM CST | River Flood Warning | LSX | Lewis | 4 days |
| Nov 16, 8:07 PM CST | River Flood Warning | LSX | Marion | 4 days |
| Nov 16, 8:07 PM CST | River Flood Warning | LSX | Marion | 37 hr |
| Nov 16, 9:09 PM CST | River Flood Warning | LSX | Saint Charles | 6 days |
| Nov 17, 9:16 AM CST | River Flood Warning | LSX | Lincoln | 49 hr |
| Nov 17, 2:03 PM CST | River Flood Warning | LSX | Pike | 70 hr |
| Nov 17, 2:03 PM CST | River Flood Warning | LSX | Saint Charles | 5 days |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.